# SDR CALA2021043000565

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 82,733 hours, 32,400 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080407
- Part serial: 2280
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR/PRED WS APPEARINOP REPLACED WXR TRANSCEIVER REF MM34-41-33-400-003-A AND IPC 34-41-33-991-00300-C ITM 1B OPS CHECKED NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1993500  SN OFF 2280 TRANSCEIVER, WX  OFF 31-2311-9-0001 2280 ON 31-2311-9-0001 2104
